Back to Search Start Over

Common fixed points for generalized ψ-contractions in weak non-Archimedean fuzzy metric spaces

Authors :
Suthep Suantai
Yeol Je Cho
Jukrapong Tiammee
Source :
Applied General Topology, Vol 20, Iss 1, Pp 1-18 (2019)
Publication Year :
2019
Publisher :
Universitat Politècnica de València, 2019.

Abstract

Fixed point theory in fuzzy metric spaces plays very important role in theory of nonlinear problems in applied science. In this paper, we prove an existence result of common fixed point of four nonlinear mappings satisfying a new type of contractive condition in a generalized fuzzy metric space, called weak non-Archimedean fuzzy metric space. Our main results can be applied to solve the existence of solutions of non-linear equations in fuzzy metric spaces. Some examples supporting our main theorem are also given. Our results improve and generalize some recent results contained in Vetro (2011)[16]to generalized contractive conditions under some suitable conditions and many known results in the literature.

Details

Language :
English
ISSN :
15769402 and 19894147
Volume :
20
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Applied General Topology
Publication Type :
Academic Journal
Accession number :
edsdoj.92da9da7644282879ffe79a50ddc4c
Document Type :
article
Full Text :
https://doi.org/10.4995/agt.2019.7638